# SDR CA080121004

- Difficulty date: January 18, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,047 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Baffle
- Part number: L24266710000
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERNAL BAFFLE ATTACH WELD WAS FOUND CRACKED DURING A 100 HOUR INSPECTION. (TC NR 20080121004)
